# SDR ASAA2022121641172

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,619 hours, 14,747 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1616
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 64,393 hours, 22,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL LEAK ON SHUTDOWN AT HYD PUMP DRIVE PAD REF. ASA MIG-2C# 40-0038356 ITEM #3. GROUNDED - YES. REMOVED AND REPLACED ENG #2 HYD PUMP AND SEALOL SEAL PER B737-800 AMM 29-11-11-400-801 AND AMM 72-60-00-400-801-F00.
